MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 06/08/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, evaluations of the actual samples are unable to be performed.A lot history review revealed 2 in-stent reocclusion complaints were associated with the same patient for this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Note, the lutonix 035 drug coated balloon pta catheter is indicated for percutaneous transluminal angioplasty (pta), after pre-dilatation of de novo or restenotic lesions up to 150 mm in length in the native superficial femoral or popliteal arteries with reference vessel diameters of 4-7 mm.These lutonix dcb's were used to treat the stented lesion per the study requirements.The occurrence of reocclusion is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter were used to treat the target lesion located in the right proximal superficial femoral artery (sfa).Approximately 3 months after the index procedure, the patient¿s right proximal sfa stented area was reportedly reoccluded.A percutaneous procedure was performed and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.Note, the lutonix 035 drug coated balloon pta catheter is indicated for percutaneous transluminal angioplasty (pta), after pre-dilatation of de novo or restenotic lesions up to 150 mm in length in the native superficial femoral or popliteal arteries with reference vessel diameters of 4-7 mm.These lutonix dcb's were used to treat the stented lesion per the study requirements.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report numbers are 3006513822-2016-00122 and 3006513822-2016-00123.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5685247
Report Number3006513822-2016-00124
Device Sequence Number307431
Product Code ONU
UDI-Device Identifier00801741088643
UDI-Public(01)00801741088643(17)160430(10)GFYD3100
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number9004
Device Catalogue Number9020413600080
Device Lot NumberGFYD3100
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight90